Went to ER early this week cause major panic attack and felt like something logged in throut. All xrays and blood came back normal. Husband made me an apointment the 16th but just felt like I couldn't wait. So went to walk-in clinic.everything came back normal. I got 0.5 xanax but not helping at all. I'm suposse to take 3 a day when needed but I take 1 and a half three times a day.PLEASE TELL ME HOW TO STOP THIS FEELING. CAN'T EVEN EAT.
Hello, make an appointment for as soon as you can, predominantly due to your anxiety level; discuss with your provider the following: #1, Hiatal Hernia, #2, premature ventricular contractions, ESSENTIAL FOR A SIMPLE EKG TO MONITOR AND NOTE CARDIAC FUNCTION TO ENSURE NO DYSFUNCTION, #3, I understand that all of the blood work you had completed came out within normal limits; however, it is doubtful that the provider ordering your testing, ordered the following ESSENTIAL lab tests, most do not, and more often than not, what is considered a simple pathological condition that can easily be treated is missed!!!
Please, Please, Please, ask or INSIST that the additional blood/serum testing be completed, if wasn't done initially, again I doubt that it was: FREE T3 AND FREE T4 AND TOTAL T4, I would be almost certain that in your initial workup, the only thyroid test which may have been completed was the "TSH" which is more of only a screening test not diagnostic, usually, in nature and can come back normal not identifying a severe thyroid which is in dysfunction which can cause panic/anxiety symptoms, irritate the cardiac system, etc and other symptoms of other body systems. Secondly, ask or insist that your provider order cortisol levels which can assist or identify an adrenal or adrenals glands which are not working correctly, and again may cause or irritation to the cardiac system causing the symptoms you mentioned, feeling as if the heart is literally going to jump out of the thoracic cavity, etc. Lastly, the following tests are just as important as the aforementioned ones strongly suggested above: Hemoglobin a1c=test your average glucose levels for the following four to six week period, making sure that they are within normal limits, which if not, there is always the chance of diabetes, hypoglycemia and or hyperglycemia, which can mimic or produce some of the symptoms you validly described. Finally, renal function, which tests completed should include, at least but not limited to the following: BUN, Creatnine, BUN/Creatine Ration, GFR (basically, tells how fast your kidneys or well your renal system are filtering, Creatnine Kinase; again, sometimes can produce or accentuate the symptoms you describe. I sincerely hope that this helps, best of luck, Cindy
Hello REDDWOLFF. You are going to see a doctor on the 16th. If at all possible, the perscription that you are now taking, needs to increased, as you are now taking more than originally perscribed. Meaning you're going to run short of Xanax. Thats not a good thing to happen because you'll be going through some nasty side effects. Best regards,pledge
i suffer from chronic horrible panic attacks also and i was begging for mercy, just like you. #1. You have to figure out what is making you feel this way and out of your element... What's your fear or worry?
I would tell you to say to yourself, this is just anxiety, i will not die, it will go away any minute now. Also, have someone there with you, if you can, i always found that to be better. Drink PLENTY of water, because dehydration can make it a lot worse, i promise. The huge main goal is to find the right medication for you. If that dose is not helping, tell your doctor and try something stronger, just watch out for addiction cause that's one battle that is hard, too. I'LL PRAY FOR YOU!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2010 • 4 answers
Posted 5 Jan 2011 • 1 answer
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Posted 12 May 2011 • 3 answers
Posted 5 Jun 2013 • 4 answers
My doctor put me on 10mg of Lexapro about 3 weeks ago because I had panic attacks for about a week.?
Posted 20 Feb 2017 • 0 answers